# SDR USAA040955

- Difficulty date: November 3, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Engine: Cfmint CFM565B4P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 12,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - FLOOR SUPPORT, 2 INCH X 3 INCH X 0.075 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-220-53500; MAIN CABIN FLOOR - Y254 BET FR 16 AND 20.  FABRICATED PARTS IAW SRM 53-00-14 FIG 206 PR SRM 53-11-14, 51-74-00, 53-14-00, 51-42-11.
